MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Catalog Number 9-ATV10F45/80
Medical Device Problem Codes Positioning Problem (3009); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 24mm amplatzer septal occluder was chosen for an atrial septal defect (asd) and an atrial septal aneurysm using a 10f amplatzer trevisio intravascular delivery system.The original sizing was 20×18 mm, and a 34 mm sizing balloon was used, maximum measured size was 22 mm.Both the aortic rim and the superior rim were short, causing the left atrial (la) disc to repeatedly fall into the right atrium (ra).Attempts were made to place the device from the right pulmonary vein (pv) using a football maneuver, but it was difficult to position.After several attempts to correct the cobra head shape, the device was finally positioned, but the la disc of the cs rim fell into the ra on transesophageal echocardiography (tee), and it was poorly aligned with the aorta.When attempting to retrieve and upsize the device, the delivery cable detached and a new 12f amplatzer trevisio intravascular delivery system was chosen.A snare was used to retrieve it, but it dislodged from the septum and flew into the pv.It was noted that the 12f sheath was kinked, a new 18f non-abbott long sheath and a double snare was used for retrieval.The device was successfully retrieved, and after re-sizing, the maximum expansion was 36 mm a 38mm amplatzer septal occluder was chosen.Due to bulkiness of the device was not implanted.There was no additional product experience other than the mis-sizing on 38mm amplatzer septal occluder.A new 32mm amplatzer septal occluder was selected and successfully placed with balloon assistance.The procedure was completed successfully.There were delay in the procedure and no adverse patient effects.The patient was reported discharged.
 
Additional Manufacturer Narrative
An event of positioning problem and premature separation was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar incidents reported from this lot.Based on the information received, the reported positioning problem appears to be related patient conditions and procedural conditions.A cause for the reported premature separation could not be determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21173278
Report Number2135147-2025-00332
Device Sequence Number11896837
Product Code DQY
UDI-Device Identifier05415067030948
UDI-Public(01)05415067030948(17)260331(10)8984303
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number9-ATV10F45/80
Device Lot Number8984303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient Weight45 KG